# SDR SIMA200507001

- Difficulty date: March 10, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N803AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145483
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: 14569390001
- Condition: Broken
- Location: Rt Aileron
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

DURING PHASE 2A INSPECTION, FOUND RIGHT AILERON DAMPER ROD END BOLT BROKEN.  REMOVED AND REPLACED BOLT.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
